# SDR DALA2015010600064

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 57,740 hours, 25,394 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A`S REPORTED DETECTED AN ACRID SMOKE ODOR NEAR SEAT 23 & 24.  REPLACED THE RT RECIRCULATING FAN AND FILTER IAW AMM 21-25.
